Deterministic polynomial factoring and association schemes

Arora, Manuel and Ivanyos, Gábor and Karpinski, Marek and Saxena, Nitin (2014) Deterministic polynomial factoring and association schemes. LONDON MATHEMATICAL SOCIETY JOURNAL OF COMPUTATION AND MATHEMATICS, 17 (1). pp. 123-140. ISSN 1461-1570 10.1112/S1461157013000296

[img]
Preview
Text
Arora_123_2707556_ny.pdf

Download (430kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 11 Feb 2015 15:27
Last Modified: 16 Feb 2016 19:02
URI: http://eprints.sztaki.hu/id/eprint/8193

Update Item Update Item